So, as the title suggests, I've been on 40mg of Accutane for three days now.... and I have already noticed some things.
1) My eyes are getting dry because my contacts are becoming more and more irritating to wear for long periods of time. I'm going to have to get a hold of some gel drops to help with this problem....... or.... comit to wearing just my glasses. Which right now, isn't such a problem because I'm mostly at home (finals are done! yay:)) and don't have to be a work and whatnot.
2) I have a breakout on my neck.... of all places. 99% of my breakouts are on my face, with the occasional one on my chest. But never have I broken out on my neck. Just a big, painful, pesky little bugger right on my left side. All I'm going to do is put some tea tree oil on it and hope it heals.
In terms of dry lips.... it hasnt really happened yet. But regardless, I've been layering on the chapstick/Aquaphor in order to start getting in the habit of it.
So far, the hardest thing for me is not being able to put on any topical cream for acne on my face. My dermatologist said that once I start Accutane... that I can't use the creams anymore. This having partially to do with the fact that my skin is going to dry out and to not make it worse...
But since I have not really experienced the dry skin...yet... I find it hard not to apply it in order to feel like I have some control over the healing process of the breakouts on my face.
My Current regimen:
La Roche-Posay Effaclar Duo
Tactuo cream (but.... I need to stop using this)
Let's hope I don't have to go through the initial breakout phase...(fingers crossed!)